# SDR AALA20070546

- Difficulty date: March 24, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT ASSEMBLY AT SEAT 12H MISSING.  REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 12H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
